# SDR SIMA201006902

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 28,157 hours, 24,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK WHEN POWERING DOWN THE AIRCRAFT AT NIGHT THE CENTER AISLE AND ASSOCIATED EMERGENCY LIGHTS COME ON AND LIGHTS WOULD NOT EXTINGUISH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH OPERATIONAL CHECK OF EMERGENCY LIGHTS PER EMB 145 AMM 33-50-00.  NO FAULTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
